# SDR 2007UALA02840

- Difficulty date: July 25, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 29,393 hours, 8,254 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60443
- Condition: Shorted
- Location: Rows 20ab-23a
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY CROSSAISLE EMERGENCY EEL STRIP INOP.   REPLACED EEL STRIP AT CROSSAISLE MID GALLEY.
